advertisement
Question
Posted by: CASEY | 2005/07/08

Period ended to soon

Hi,i have been on triphasil for the last 5 years and have been protected aganist falling preganant.Recently i was unable to take my pill for three days,during that time i had already begun menstruating but since i didn't have the pills my period stopped.,just the normal ending discharge,i have had sex without a condom with my fiance since then,going onto the white pill now and wanted to know if it is possible that i could be pregnant since it ended so soon.I'm worried that i could be preganant and sometimes scared that the triphasil could have made infertile over the past feww years.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could have fallen pregnant by missing three pills.
Triphasil does not cause infertility.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement